# SDR 99ZZZX231

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 2060702669
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIG NEEDLE AND LITTLE NEEDLE DO NOT CORRESPOND ON COCKPIT INDICATOR.
